Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from chronic anemia. Having mood swings, aggression. Suggestions to boost sexual energy?

Hi, I am an avid runner track athlete, I suffer from chronic Anemia and have severe mood swings, aggression issues, the Dr. put me on Seasonique to help with excessive bleeding and for mood swings. I have always had arousal issues, low libido, other female issues. Last year, I was sexually harassed by a company VP, so now my energy is out of whack. Kidney/heart energy if that makes sense? I am on a good multivitamin , flax seed oil, and evening primrose. Is there anything I can take to help with sexual energy, mood energy that won t cause my hair to fall out, weight gain, or aggression issues. I really have watch certain herbs , etc. My body is very sensitive. Just want the magic cure. If that makes sense? What about mushroom therapy? Or etc.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query. I don't think you need any medications but just need a good RELAXATION THERAPY, I suggest you try Yoga and Meditation. Get a complete hemogram, and beware of ATHLETICS TRIAD consisting of Amenorrhoes-oligomenorrhoes, Anorexia and Osteoporosis which can affect you further. EAT HEALTHY and THINK BETTER is my advice for you.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor